MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 8X18IN 2-0 S/A CT-1 CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 8X18IN 2-0 S/A CT-1 CR; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCP739D
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that in (b)(6) 2025 the 2d data matrix barcodes could not be scanned.It's reported that 2d data matrix barcodes on the package could not be scanned which make trouble on customer's warehousing work.As they manage product on package level.And they feedback the text on the package is not enough, they still want to scan the 2d data matrix barcode.Changed another one, the same problem happened.The lot of the ip is unavailable.There were no patient consequence reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Date sent to the fda: 8/15/2025.H6 component code: g07002: no device problem found.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested, the following was obtained: were there patient consequences? if yes, please explain.No.Any photos of the label available for visual analysis? no photos.If it becomes available in the future, please provide lot number.Unknown.H3 investigational summary: the product was returned to ethicon for evaluation.One empty foil packet was received for analysis.Product code vcp739d.During the visual inspection of the returned sample, no anomalies or issues related to labeling were observed during the evaluation.The barcode qr was readable with the scanner with positive result.The lot number is legitimate according to ethicon process.As part of the ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.The event described could not be confirmed as the device performed without any difficulties noted.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.

Brand Name
VCL+ VIO 8X18IN 2-0 S/A CT-1 CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key22815904
Report Number2210968-2025-09390
Device Sequence Number17577348
Product Code GAM
UDI-Device Identifier10705031055179
UDI-Public(01)10705031055179(17)290228(10)UC2ALL
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVCP739D
Device Lot NumberUC2ALL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown